Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 26, NWS Houston/Galveston, TX

March 24, 20175 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at Mar 24, 2017, 8:03 PM CDT for 5 counties in Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2017, 8:03 PM CDT (01:03 UTC)
Expired
Mar 24, 2017, 8:45 PM CDT
In force
42 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX

The radar

The Houston radar (KHGX), 135 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 8:12 PM CDTTSTM WND DMG4 Sw Huntsville, TXTREES DOWN AROUND BID LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 7:07 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

786 
WFUS54 KHGX 250103
TORHGX
TXC339-373-407-455-471-250145-
/O.NEW.KHGX.TO.W.0026.170325T0103Z-170325T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
803 PM CDT FRI MAR 24 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  South central Trinity County in southeastern Texas...
  Northwestern Montgomery County in southeastern Texas...
  Northwestern San Jacinto County in southeastern Texas...
  West central Polk County in southeastern Texas...
  Southeastern Walker County in southeastern Texas...

* Until 845 PM CDT.

* At 802 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Huntsville State Park, or 9 miles southwest of
  Huntsville, moving northeast at 55 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Huntsville, New Waverly, Point Blank, Riverside, Sebastopol,
  Huntsville State Park and Oakhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
League City.

If on or near Lake Livingston, get away from the water and move to 
safe shelter immediately. If you can hear thunder, you are close 
enough to be struck by lightning. Severe thunderstorms can produce 
large capsizing waves, even on small bodies of water. Move into dock 
and seek safe shelter now! Do not be caught on the water in a 
thunderstorm.

&&

LAT...LON 3046 9564 3062 9575 3094 9523 3071 9507
TIME...MOT...LOC 0102Z 239DEG 46KT 3059 9562 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
2 follow-up statements
718 
WWUS54 KHGX 250124
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
824 PM CDT FRI MAR 24 2017

TXC339-250131-
/O.CAN.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Montgomery TX-
824 PM CDT FRI MAR 24 2017

...THE TORNADO WARNING FOR NORTHWESTERN MONTGOMERY COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 3051 9552 3077 9550 3094 9523 3071 9507
TIME...MOT...LOC 0121Z 239DEG 46KT 3072 9537 

$$

TXC373-407-455-471-250145-
/O.CON.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Trinity TX-San Jacinto TX-Polk TX-Walker TX-
824 PM CDT FRI MAR 24 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTH
CENTRAL TRINITY...NORTHWESTERN SAN JACINTO...WEST CENTRAL POLK AND
SOUTHEASTERN WALKER COUNTIES...
    
At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Riverside, or 10 miles east of
Huntsville, moving northeast at 55 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. At 812 PM sheriffs office 
         received reports of trees were blown down in the 
         southwestern portion of Walker county near Bid Lake and 
         Terry.  

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Southeastern Huntsville, New Waverly, Point Blank, Sebastopol and
Oakhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

If on or near Lake Livingston, get away from the water and move to 
safe shelter immediately. If you can hear thunder, you are close 
enough to be struck by lightning. Severe thunderstorms can produce 
large capsizing waves, even on small bodies of water. Move into dock 
and seek safe shelter now! Do not be caught on the water in a 
thunderstorm.

&&

LAT...LON 3051 9552 3077 9550 3094 9523 3071 9507
TIME...MOT...LOC 0121Z 239DEG 46KT 3072 9537 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
609 
WWUS54 KHGX 250135
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
835 PM CDT FRI MAR 24 2017

TXC373-407-455-471-250145-
/O.CON.KHGX.TO.W.0026.000000T0000Z-170325T0145Z/
Trinity TX-San Jacinto TX-Polk TX-Walker TX-
835 PM CDT FRI MAR 24 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
TRINITY...NORTHWESTERN SAN JACINTO...WEST CENTRAL POLK AND EAST
CENTRAL WALKER COUNTIES...
    
At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Point Blank, or 14 miles west of Livingston, moving
east at 50 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Point Blank and Oakhurst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

If on or near Lake Livingston seek shelter immediately. If you can 
hear thunder, you are close enough to be struck by lightning. Severe 
thunderstorms can produce large capsizing waves, even on small 
bodies of water. Move into dock and seek safe shelter now! Do not be 
caught on the water in a thunderstorm.

&&

LAT...LON 3060 9534 3082 9535 3089 9519 3071 9507
TIME...MOT...LOC 0134Z 249DEG 57KT 3074 9518 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 24, 7:21 PM CDT, 42 minutes earlier.

Area forecast discussion, Mar 24, 7:21 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
721 PM CDT Fri Mar 24 2017

.UPDATE...
A Tornado Watch is in effect for the northern two thirds of the
CWA through Midnight tonight. Discrete cells over the far
northwestern forecast area are displaying rotation (funnel cloud
reported in Brenham) and are putting down as high as 1 to 2 inch
per hour rainfall accumulations. Cells are moving quite quickly to
the northeast at around 35 mph. High resolution modeling has
thunderstorms passing across the city from roughly 9 to 11 PM. 31

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT Fri Mar 24 2017/

AVIATION...
Cluster of storms has managed to get going across western portions
of se Tx. Short term hires guidance suggests this, or a portion
of, this cluster will maintain itself for the next 4-6 hours as
it treks eastward toward the I-45 corridor. Storms between CRP &
SAT have been losing their luster the past several scans & will
monitor that area to see if capping wins that battle. Appears main
time period for possible impacts to the Houston area airports
will be between 1-5z. May see another thin band of shra and/or iso
tsra develop along the front itself as it passes from CXO to the
coast between 10-14z. VFR conditions should prevail from mid
morning onward Sat. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      58  78  58  84  66 /  50  10  10  10  20
Houston (IAH)              65  83  61  85  68 /  70  20  10  10  10
Galveston (GLS)            71  79  70  79  70 /  50  40  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 8 PM CDT this evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Jackson...Liberty...Madison...Matagorda...Montgomery...
     Walker...Waller...Washington...Wharton.

GM...Small Craft Advisory until 10 PM CDT this evening for the
     following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...31
Hazardous weather outlook, Mar 24, 4:39 AM CDT, 15 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
439 AM CDT Fri Mar 24 2017

TXZ163-164-176>179-198>200-213-214-238-250945-
Chambers-Galveston-Grimes-Harris-Houston-Liberty-Madison-
Montgomery-Polk-San Jacinto-Trinity-Walker-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Breezy south winds will continue for much of the day and a Wind
Advisory may be required later this morning.

A dryline will approach the region toward evening. This feature
will trigger a line of showers and thunderstorms. A few of the
storms could produce strong gusty winds and frequent lightning.
The areas with the higher potential for severe weather will
generally be north of a Brenham to Livingston line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong upper level disturbance will move across the Southern
Plains on Sunday night. This feature could produce a few strong
storms generally north of a Caldwell to Crockett line Sunday
night.

Another strong storm system will approach the region Wednesday
into Wednesday night. This feature will have the potential to
produce strong storms with gusty winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required toward evening.

GMZ330-335-350-355-370-375-250945-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Elevated winds and waves will continue today. A Small Craft
Advisory will remain in effect today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ195>197-210>212-226-227-235>237-250945-
Austin-Brazoria-Brazos-Burleson-Colorado-Fort Bend-Jackson-
Matagorda-Waller-Washington-Wharton-
439 AM CDT Fri Mar 24 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight
A Wind Advisory is in effect today for strong south winds.
Sustained winds will likely exceed 20 mph and gusts will
frequently exceed 30 mph.

A dryline will approach the region toward evening. This feature
will trigger a line of showers and thunderstorms. A few of the
storms could produce strong gusty winds and frequent lightning.
The areas with the higher potential for severe weather will
generally be north of a Brenham to Livingston line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong upper level disturbance will move across the Southern
Plains on Sunday night. This feature could produce a few strong
storms generally north of a Caldwell to Crockett line Sunday
night.

Another strong storm system will approach the region Wednesday
into Wednesday night. This feature will have the potential to
produce strong storms with gusty winds and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required during the afternoon and
evening.

In the hours before

Special weather statement, Mar 24, 5:55 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
555 PM CDT FRI MAR 24 2017

TXZ195>198-211-242345-
Brazos TX-Washington TX-Grimes TX-Burleson TX-Austin TX-
555 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN AUSTIN...SOUTHEASTERN
BURLESON...SOUTHWESTERN GRIMES...WASHINGTON AND SOUTH CENTRAL BRAZOS
COUNTIES THROUGH 645 PM CDT...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Top, or 12 miles southeast of Giddings, moving northeast at 35
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Brenham, Washington, Shelby, Somerville, Burton, Lake Somerville Dam,
Independence and Quarry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Lake Somerville, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3020 9674 3024 9673 3025 9669 3029 9666
      3030 9665 3030 9667 3031 9668 3052 9630
      3027 9607 2998 9658 3008 9663 3011 9663
      3013 9665 3015 9665 3016 9669 3015 9671
      3014 9677 3016 9679
TIME...MOT...LOC 2254Z 230DEG 31KT 3007 9677
Special weather statement, Mar 24, 6:43 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
643 PM CDT FRI MAR 24 2017

TXZ195>199-250030-
Brazos TX-Washington TX-Grimes TX-Burleson TX-Montgomery TX-
643 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLESON...CENTRAL
GRIMES...CENTRAL WASHINGTON...SOUTHEASTERN BRAZOS AND NORTHWESTERN
MONTGOMERY COUNTIES THROUGH 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Brenham, moving northeast at 40 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Brenham, Navasota, Washington, Millican, Anderson, Roans Prairie,
Independence, Quarry and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3012 9643 3026 9655 3067 9597 3045 9579
TIME...MOT...LOC 2343Z 235DEG 33KT 3028 9636
Special weather statement, Mar 24, 6:45 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
645 PM CDT FRI MAR 24 2017

TXZ197-210-211-250030-
Washington TX-Colorado TX-Austin TX-
645 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL COLORADO...NORTHWESTERN
AUSTIN AND SOUTH CENTRAL WASHINGTON COUNTIES THROUGH 730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fayetteville, or 7 miles east of La Grange, moving east at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Brenham, Bellville, Shelby, Industry and New Ulm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 2996 9657 3004 9662 3007 9662 3007 9663
      3019 9643 3008 9632 2992 9626 2986 9665
TIME...MOT...LOC 2345Z 248DEG 23KT 2992 9675
Local storm report, Mar 24, 7:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CDT FRI MAR 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FUNNEL CLOUD     BRENHAM                 30.16N  96.40W
03/24/2017                   WASHINGTON         TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY SKYWARN OBSERVER NEAR BRENHAM

&&

EVENT NUMBER HGX1700104

KP
Special weather statement, Mar 24, 7:24 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
724 PM CDT FRI MAR 24 2017

TXZ177-196>199-250130-
Walker TX-Brazos TX-Washington TX-Grimes TX-Montgomery TX-
724 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS CENTRAL GRIMES...NORTHEASTERN
WASHINGTON...SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY AND
SOUTHWESTERN WALKER COUNTIES THROUGH 830 PM CDT...

At 723 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navasota, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Huntsville, Navasota, Washington, New Waverly, Millican, Anderson,
Huntsville State Park, Crabbs Prairie, Roans Prairie, Richards and
Dacus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 3029 9617 3043 9623 3082 9565 3055 9544
      3039 9578
TIME...MOT...LOC 0023Z 236DEG 28KT 3041 9611
Special weather statement, Mar 24, 7:43 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
743 PM CDT FRI MAR 24 2017

TXZ197-198-211-212-250130-
Washington TX-Grimes TX-Waller TX-Austin TX-
743 PM CDT FRI MAR 24 2017

...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL AUSTIN...SOUTH CENTRAL
GRIMES...SOUTHEASTERN WASHINGTON AND NORTHWESTERN WALLER COUNTIES
THROUGH 830 PM CDT...

At 743 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Brenham, moving northeast at 30 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Brenham, Hempstead and Prairie View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until midnight CDT for southeastern
Texas.

LAT...LON 2998 9637 3011 9643 3032 9600 3012 9596
TIME...MOT...LOC 0043Z 246DEG 25KT 3007 9631

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:02 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington28 min
Mar 24, 7:24 PM CDTSpecial Weather StatementHGXGrimes66 min
Mar 24, 7:29 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Montgomery46 min
Mar 24, 7:43 PM CDTSpecial Weather StatementHGXWashington47 min
Mar 24, 7:49 PM CDTTornado WarningHGXGrimes, Montgomery, Walker26 min
Mar 24, 7:53 PM CDTSevere Thunderstorm WarningHGXSan Jacinto, Trinity, Walker52 min
Mar 24, 8:08 PM CDTSpecial Weather StatementHGXColorado52 min
Mar 24, 8:30 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Waller, Washington30 min
Mar 24, 8:31 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity44 min
Mar 24, 8:48 PM CDTTornado WarningHGXGrimes, Montgomery, Waller27 min
Mar 24, 9:02 PM CDTSpecial Weather StatementHGXPolk58 min
Mar 24, 9:11 PM CDTSpecial Weather StatementHGXFort Bend64 min
Mar 24, 9:17 PM CDTSpecial Weather StatementHGXMontgomery28 min
Mar 24, 9:31 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto29 min
Mar 24, 9:47 PM CDTSpecial Weather StatementHGXHarris58 min
Mar 24, 10:03 PM CDTSpecial Weather StatementHGXPolk, San Jacinto57 min
Mar 24, 10:04 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery41 min
Mar 24, 10:07 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Wharton53 min
Mar 24, 10:19 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery, Waller3 hr
Mar 24, 10:26 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton3 hr
Mar 24, 10:43 PM CDTSmall Craft AdvisoryHGX11 hr
Mar 24, 10:54 PM CDTSpecial Weather StatementHGXLiberty66 min
Mar 24, 11:03 PM CDTSpecial Marine WarningHGX87 min
Mar 24, 11:08 PM CDTSpecial Weather StatementHGXFort Bend52 min
Mar 24, 11:31 PM CDTSevere Thunderstorm WarningHGXLiberty59 min
Mar 24, 11:38 PM CDTSpecial Weather StatementHGXHarris37 min
Mar 25, 12:15 AM CDTSpecial Weather StatementHGXHarris45 min
Mar 25, 12:18 AM CDTSpecial Weather StatementHGXChambers42 min
Mar 25, 12:23 AM CDTSpecial Marine WarningHGX67 min
Mar 25, 12:36 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Harris, Liberty39 min
Mar 25, 12:43 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Harris62 min
Mar 25, 1:21 AM CDTSpecial Weather StatementHGXChambers39 min
Mar 25, 1:25 AM CDTSpecial Marine WarningHGX50 min
Mar 25, 2:05 AM CDTSpecial Weather StatementHGXChambers40 min
Mar 25, 5:23 AM CDTSpecial Weather StatementHGXMontgomery37 min
Mar 25, 5:54 AM CDTSpecial Weather StatementHGXLiberty51 min
Mar 25, 6:51 AM CDTSpecial Weather StatementHGXLiberty39 min
Mar 25, 8:06 AM CDTSpecial Weather StatementHGXChambers39 min
Mar 25, 9:07 AM CDTSpecial Weather StatementHGXChambers38 min
Mar 25, 10:01 AM CDTAreal Flood AdvisoryHGXChambers, Liberty3 hr
Mar 25, 10:46 AM CDTSmall Craft AdvisoryHGX74 min
Mar 25, 11:43 AM CDTSpecial Weather StatementHGXChambers47 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.